# SDR AALA202508125356

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 44,317 hours, 18,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND SIDE OF FUSELAGE INTERNAL SKIN, AT BOTTOM OF EXTERNAL POWER PANEL CUTOUT, AT BS 235.8 FROM S21R TO S22R. ACCOMPLISHED DOUBLER REPAIR PER SRM 53-10-15-2R-4.
